# SDR CA110608005

- Difficulty date: June 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 60LEAR
- Aircraft time: 4,314 hours
- Engine: Pwa PW305A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Arm
- Condition: Broken
- Location: Control Valve
- Component: Control Valve
- Component part number: 660042317
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE CABIN TEMPERATURE WAS UNCONTROLLABE, LEAVING THE CABIN VERY WARM. THE CABIN TEMPERATURE CONTROL VALVE PNEUMATIC PLASTIC CYLINDER TOP CRACKED OFF AND PLASTIC LINK ARM WHICH OPENS AND CLOSES BUTTERFLY BROKE ALSO.
